Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
Summary: A system of three one-dimensional quantum particles with Coulomb pairwise interaction is treated. A scattered plane wave type asymptotic description at infinity in the configuration space of generalized eigenfunctions is obtained. Though remaining at a heuristic level, the constructions of the paper may serve as a basis for rigorous proofs of the results.
For Part I see [the autors, in: T. Suslina et al., Spectral theory of differential operators. M. Sh. Birman 80th anniversary collection. Providence, RI: American Mathematical Society (AMS). Translations. Series 2. American Mathematical Society 225; Advances in the Mathematical Sciences 62, 55–71 (2008; Zbl 1160.81476)].


81U10 \(n\)-body potential quantum scattering theory


Zbl 1160.81476
Full Text: DOI


[1] V. S. Buslaev and S. B. Levin, Asymptotic behavior of the eigenfunctions of the many-particle Schrödinger operator. I. One-dimensional particles, Spectral theory of differential operators, Amer. Math. Soc. Transl. Ser. 2, vol. 225, Amer. Math. Soc., Providence, RI, 2008, pp. 55 – 71. · Zbl 1160.81476
[2] V. S. Buslaev, S. B. Levin, P. Neittaannmäki, and T. Ojala, New approach to numerical computation of the eigenfunctions of the continuous spectrum of three-particle Schrödinger operator. I. One-dimensional particles, short-range pair potentials, arXiv:0909.4529v1 [math-ph], (2009). · Zbl 1193.81111
[3] L. D. Faddeev, Mathematical questions in the quantum theory of scattering for a system of three particles, Trudy Mat. Inst. Steklov. 69 (1963), 122 (Russian). L. D. Faddeev, Mathematical aspects of the three-body problem in the quantum scattering theory, Translated from the Russian by Ch. Gutfreund. Translation edited by L. Meroz, Israel Program for Scientific Translations Jerusalem; Daniel Davey & Co., Inc., New York, 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.